# SDR DXTA2010031004024

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 10,245 hours, 8,405 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Sensitivity
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL VERY SENSITIVE. RT BRAKE PEDAL ALMOST TO FLOOR TO ACHIEVE SAME BRAKING ACTION. THIS HAPPENS FROM BOTH SIDES.  BLED THE BRAKES IAW MM 32-42-00.  OPS & LEAK CKS GOOD.
